# SDR AALA202309053141

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A320*
- Aircraft serial: 3712
- Aircraft time: 49,735 hours, 18,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK MAINTENANCE FOUND FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 15WL BATTERY DURING EMERGENCY LIGHT TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 15WL (AALA202309058119) AND BATTERY (AALA202309053141) PER AMM 33-51-38. MAINTENANCE ALSO REPLACED THE CEILING EMERGENCY EXIT SIGN BETWEEN THE L2 AND R2 DOORS PER AMM 33-51-17. (AALA202309052187)  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
